# SDR DALA1254110129

- Difficulty date: November 8, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 76,796 hours, 33,205 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2673
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FUMES IN AFT GALLEY REPORTED BY FLIGHT CREW.  LEFT AFT CHILLER INOPERATIVE, AFT LT CHILLER CONTROL CIRCUIT BREAKER COLLARD.
